# SDR HNAA2025081400570

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 46,991 hours, 43,317 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SUSPECTED LIGHTNING STRIKE MUSTY SMELL FROM PACKS IN FLIGHT DECK.   RAN PACK 1 & 2 FOR 10 MINUTES. COULD NOT DUPLICATE MUSTY SMELL COMING FROM PACKS.OK FOR SERVICE AT THIS TIME.
